# SDR IPXA2016080406664

- Difficulty date: July 28, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 14,336 hours, 8,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A53989756208
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1CAPU, AFT DOOR CUTOUT AT FRAME 101, SEAL RETAINER BENT.  REPAIRED IAW EO A300-5310-61486-A & REO-G20156, RE A.
